# SDR 01FDEA00987

- Difficulty date: September 27, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 73,097 hours, 18,785 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA70983
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON FRAME AFT SIDE X=60, Z=-96, BS 1841 LT.  REMOVED AND REPLACED FRAME PER SRM 51-35-01 & 51-33-01.
